# SDR CALA2022040400873

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 80,713 hours, 9,507 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 174530
- Condition: None
- Location: Llar
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7023 AN OPERATIONAL CHECK OF THE BACKUP LIGHTINH COMPONENTS IN LLAR FOUND NO BACKUP LIGHT COME ON. TRANSFER REF. NON ROUTINE HX WO 585248 AND ORIGINATED BY EMP V896965 LLAR EMERGENCY BATTERY PACK REPLACED AS PER AMM 33-51-06 AND TEST NORMAL WORK ACCOMPLISHED BY MECHANIC V926993 INSPECTED BY  V896992
